# SDR HNAA2025061600447

- Difficulty date: May 8, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045524 LH AND RH HORIZONTAL STABILIZER SPHERICAL BEARING HOUSINGS ARE OUT OF LIMITS.  PERFORMED REPAIR ON LH AND RH VERTICAL STAB SPHYRICAL BEARING HOUSINGS IAW EMB 145 SRM 55-30-02 RE AND EO1-55-25-0174.
